MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer returned meter and 8 strips of specified strip lot.Returned meter was tested with returned test strips and retain strips.Meter and returned strips and retain strips passed testing with no failures detected.Products will be forwarded to manufacturer.
 
Event or Problem Description
Caller is reporting that they have had two incidents with this meter, the first one on (b)(6) 2024 and the second one on (b)(6) 2024, where the meter was reading lower than blood readings at the hospital.Meter and strips are always stored on the rig in normal conditions.For the first incident on (b)(6) 2024, caller reported that the ems reading with this meter was 396 at 9:26 am on (b)(6) 2024, the hospital capillary reading was somewhere in the 500's, and the lab test result was about 621.For the second incident on (b)(6) 2024, the reporter did not have specific details on the readings that were received, only that they were lower.Replaced meter, strips, sent control solution and sent return label.This report is in reference to the first incident on (b)(6) 2024.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key19101028
Report Number1832816-2024-00008
Device Sequence Number7427956
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2024
Report Date (Section F) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2025
Device Model Number530001
Device Catalogue Number530001
Device Lot NumberWY08MAKMA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2024
Event Location Home
Date Report to Manufacturer04/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age6 MO
Patient SexFemale
Date Report Sent to FDA04/12/2024